# SDR T8VA20120503001

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N378SF
- Make and model: Beech 200BEECH
- Aircraft serial: BB378
- Aircraft time: 15,790 hours, 17,178 cycles
- Engine: Pwa PT6A41AG
- Engine time: 13,312 hours, 12,957 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT RIGHT ENGINE FIRE LIGHT CAME ON.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN CHECKLIST, RETURNED TO DEPARTURE AIRPORT AND LANDED.  MAINTENANCE FOUND THAT THE LIP HEAT TUBE CAME OFF IN FLIGHT POSSIBLY DUE TO RUBBING ON COWLING.    DUCT WAS FITTED TO EXHAUST STACK TUBE AND SECURED WITH NEW CLAMP.    FIRE DETECTION SYSTEM GROUND CHECKED SERVICABLE WITH MAINTENANCE CHECKS AND PERFORMANCE RUNS.  AIRCRAFT RETURNED TO SERVICE.
